# SDR CALA2013092491413

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,454 hours, 10,556 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVER AT 1L FELL OFF.  EXIT COVER AT DR 1L REFITTED.  INSTALLATION & SECURITY CHECKED SATISFACTORY.
